# SDR 02FDEA00312

- Difficulty date: May 4, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310
- Aircraft serial: 318
- Aircraft time: 24,575 hours, 10,549 cycles
- Engine: Pwa JT9D7
- Engine time: 18,212 hours, 6,870 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: B, A

## Discrepancy

CRUISE IN WX AT 350 MACH 80 A/I ON, EXPERIENCED ENGINE COMPRESSOR STALL ON NR 2 ENGINE.  REMOVED EVBC.
